# SDR CA121009007

- Difficulty date: October 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Cfmint CFM567B22
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1550121221
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE FLIGHT CREW REPORTED THE NR 1 ENGINE HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED. THE SYSTEM QTY WAS SUBSEQUENTLY CHECKED AND FOUND TO BE AT 21 PERCENT.  THE FLIGHT CREW CARRIED OUT THE APPROPRIATE CHECKLIST AND THEN MADE AN UNEVENTFUL LANDING.  MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS, HYDRAULIC SYSTEM FILLED AND SYS LEAK CHECKED.  NR 1 ENGINE EDP PRESSURE LINE FOUND TO BE LEAKING.  REPLACED EDP PRESSURE LINE IAW AMM 29-11-11, PN ON 155012-12-21, BN ON 2567811. IDLE POWER LEAK CHECK CARRIED OUT WITH NO FAULTS FOUND IAW AMM 71-00-00.  ACFT  RETURNED TO SERVICE.
